Journal of Fourier Analysis and Applications

, Volume 13, Issue 5, pp 623-641

First online:

Fourier Restriction of H1 Functions on Polynomial Surfaces

  • Spyridon DendrinosAffiliated withDepartment of Mathematics, University of Bristol, University Walk Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We prove a Fourier restriction theorem for H1 functions, which is a generalization of a classical inequality of Hardy. As a consequence of our result, we explicitly obtain a class of BMO functions.